Factors of a descending central series
Matematičeskie zametki, Tome 45 (1989) no. 3, pp. 114-117
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_3_a12,
author = {I. R. Shafarevich},
title = {Factors of a descending central series},
journal = {Matemati\v{c}eskie zametki},
pages = {114--117},
year = {1989},
volume = {45},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_3_a12/}
}
I. R. Shafarevich. Factors of a descending central series. Matematičeskie zametki, Tome 45 (1989) no. 3, pp. 114-117. http://geodesic.mathdoc.fr/item/MZM_1989_45_3_a12/